MAUDE Adverse Event Report: Datascope Corp. Sensation Plus 7.5Fr. 40cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control

Datascope Corp. Sensation Plus 7.5Fr. 40cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0568-01U
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an emergency support program call, a cvicu rn requested assistance on behalf of a physician regarding repositioning of a sensation plus 7.5fr.40cc intra-aortic balloon (iab) catheter.The physician reported that the chest x-ray showed the radiopaque distal marker approximately 6 cm below the carina.Further investigation determined that the patient had experienced a cardiac arrest, during which the iab catheter migrated to approximately the 6th-7th intercostal spaces, followed by a decrease in arterial pressure readings.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.This event contains both an adverse event and a product problem.Due to a temporary system limitation associated with recent fda emdr system enhancements, only the adverse event designation could be transmitted in the current submission.Product problem details are included within this report.A supplemental mdr will be submitted once the emdr utility has been updated to support transmission of both event classifications.

Brand Name
Sensation Plus 7.5Fr. 40cc IAB with Accessories, US Only
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50784767
Report Number2248146-2026-0001536
Device Sequence Number21193057
Product Code DSP
UDI-Device Identifier10607567109565
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0684-00-0568-01U
Device Catalogue Number0684-00-0568-01U
Device Lot Number3000510286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age63 YR
Patient SexFemale
Patient Weight204 LB